I Had a Fraxel Treatment, Can I Use Desonide Gel/Cream on it?
- Asked by traceyannlee
- 3 months ago
I have some and it feels better. They used 5/25 just below the area of my eyes. They covered my eyes for the laser, but I got fraxel to treat the eye area for fine lines. After 1 week and 1 day I have area that is mildly red, slight edema, slightly rough, looks sort of orangepeelish, tight and you can see where the laser went, it looks like a have a light impression around the area they did.
Fraxel laser resurfacing post op regimen
Many doctors do Fraxel laser differently, requiring different post operative treatments. Your skin may react much differently than others, and although settings may be the same, a doctor may do less or more passes than another provider so you should check for your particular instructions with the physician who treated you.
Corticosteroids could increase risks of secondary progression of bacterial, yeast and herpes infections, so don't use anything on sensitive laser-treated skin without permission from your treating physician.
The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice. The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs.
Web reference: http://www.thenyac.com/fraxel/index.html
Using Desonide after Fraxel treatment-not recomended
You might still see some erythema present up to 3 weeks especially around a delicate area like the eyes. Desonide is mainly for a rash irritation and the reason you have redness is due to the laser so I would recommend you use aquaphor lightly around the area to hydrate it and a light eye cream with sun protection when you are outside.
There is some complexity to your question as there are different types of Fraxels and the response is different depending on the type of Fraxel used. Regardless, the use of steroids around the eyes should only be under strict physician supervision so it is best that you ask this question for your doctor and make sure he or she is aware that you are using this drug.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.